# SDR LR7A2021082002927

- Difficulty date: August 20, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 43,420 hours, 19,613 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: LS602691
- Condition: Corroded
- Location: Bs 517
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-13 CHECK UNDER JOB CARD HC5323, FOUND THE LH MLG FS517 FRAME CAP CORRODED AT LBL70-73.5, WL282-284 . / REPAIRED IAW LAC MEA 382-53-21-070.    NR# 0112 AND 0701. / PSE# 53-40-15, AD 2012-06-09
